MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS MOD PROX TIB 9CM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS MOD PROX TIB 9CM; PROSTHESIS, KNEE
Catalog Number 150443
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Journal article provided confirms that the anchor plug is fractured at the base of the anchor plug and during the revision they found out that tibia was fractured.It was reported that fell however the reason for fall is unknown.A definitive root cause cannot be determined.This complaint is confirmed via journal article notes provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that surgery was performed for proximal tibia tumor with oss.Approximately 9 months post operatively, the patient experienced discomfort and fell.The surgeon found that the anchor plug broke.Bone formation was seen on side view, but the bone formation was partially seen on front view from x-rays.Subsequently, a revision was performed on (b)(6) 2022.Tibial fracture was noted as well.

Brand Name
OSS MOD PROX TIB 9CM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22956154
Report Number0001822565-2025-03241
Device Sequence Number8453290
Product Code KRO
UDI-Device Identifier00880304239647
UDI-Public(01)00880304239647(17)290207(10)653250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number150443
Device Lot Number653250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age14 YR
Patient SexMale